# SDR DHLA200800087

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,687 hours, 24,584 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING ON NR 1 ENG.  PERFORMED ABNORMAL CHECKLIST, SECURED NR 1 ENG.  REPLACED HOT SECTION LT AFT HARNESS PER W/D/M 26-1-1.  FIRE WARN CHECKS SERV PER MM 26-10-0 AND PNEUMATICS CHECK SERV PER JRH 12.2.  P/N D51A56108-3.  FLIGHT NUMBER 160, ACFT WAS GROUNDED.  PART WAS REPLACED.  HARNESS D51A56108-3.  (S)
